# SDR SWAA2014063029490

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 24,877 hours, 14,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT LIGHT LENS MISSING.  INSTALLED IAW MM.
